# SDR HALA2022112100295

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 49,477 hours, 8,189 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Condition: Used
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS-ENG 1 CTL SYS FAULT. EEC 1 SHOWED 'VSV SYSTEM/VSV CONTROL UNIT (E1-4081KS) CLASS 1. REMOVED AND REPLACED #1 ENG VSV CONTROL UNIT PER AMM 75-33-51. OPS AND LEAK CHK OK. CONTROL, VARIAB OFF 43-7533-9-0001 09257 ON 43-7533-9-0001 15019
